Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 22, 2016, 5:10 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2016, 5:10 PM CDT (22:10 UTC)
- Expired
- May 22, 2016, 6:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:48 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
068
WUUS54 KAMA 222210
SVRAMA
TXC087-129-222315-
/O.NEW.KAMA.SV.W.0121.160522T2210Z-160522T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
510 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 615 PM CDT
* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BRICE...OR 10 MILES WEST OF MEMPHIS...MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
HEDLEY AND LELIA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3502 10076 3497 10046 3475 10031 3475 10087
TIME...MOT...LOC 2210Z 219DEG 12KT 3474 10073
HAIL...1.50IN
WIND...<50MPH
$$
BRB2 follow-up statements
472
WWUS54 KAMA 222250
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT SUN MAY 22 2016
TXC087-129-222315-
/O.CON.KAMA.SV.W.0121.000000T0000Z-160522T2315Z/
COLLINGSWORTH TX-DONLEY TX-
550 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES...
AT 549 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF LELIA LAKE TO 3 MILES WEST OF
MEMPHIS...MOVING NORTHEAST AT 5 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HEDLEY AND LELIA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3501 10077 3495 10044 3475 10031 3475 10087
TIME...MOT...LOC 2249Z 237DEG 6KT 3481 10081 3474 10059
HAIL...1.50IN
WIND...60MPH
$$
BRB292
WWUS54 KAMA 222301
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
601 PM CDT SUN MAY 22 2016
TXC087-129-222315-
/O.CON.KAMA.SV.W.0121.000000T0000Z-160522T2315Z/
COLLINGSWORTH TX-DONLEY TX-
601 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEAST
DONLEY COUNTY. THE MOST DANGEROUS PART OF THE STORM IS LOCATED 5
MILES NORTHWEST OF MEMPHIS...MOVING NORTH AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HEDLEY AND LELIA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3496 10047 3475 10034 3475 10087 3501 10077
TIME...MOT...LOC 2301Z 193DEG 16KT 3476 10063
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:56 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 22, 3:56 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 356 PM CDT SUN MAY 22 2016 .Mesoscale Update... ...Severe weather expected today... * Synoptic Overview: H5 center remains located across near the Canada/MMontanaline, however broad troughing extends south across the WRN US with SW flow aloft across the Panhandles. Models agree in very modest large scale lift through 6z assoc w/ weak s/wvs in this flow as seen in h7-h3 Q-Vector convergence. Jet level winds will only be near 50 kts, however the flow will be somewhat diffluent across the area between jet cores centered across desert SW and NRN Mexico. * Mesoscale: SFC Trough/dryline is setting up across WRN panhandle counties and this boundary is expected to remain in WRN counties or even near the NM border through the event. Initial convection formed in highest moist axis just east of AMA where mid-upr 60s dewpoints exist. This may lead to a somewhat disorganized pattern to convective development as dryline storms were not the initial storms to develop and also increases chances of storm/boundary interactions. The area is experiencing the most moist low level environment of the year given aforementioned high dewpoints and H7 dewpoints near 6 deg C. This value is AOA the climo max for the area for this date. Not surprisingly, mixed layer capes are near 3000 J/KG and with 1200 J/KG in the hail growth zone. 18Z sounding also shows good turning with deep layer shear, but effective bulk shear values remain in the 20-30 range, however wind fields will become increasingly favorable with 0-6 KM bulk shear values forecast to increase to 30-50 kts (highest south) by 00Z per WRF/NAM. 35-40 kt LLJ will also develop between 00-03Z leading to 0-1 km helicity around 200 and 0-3 km helicities of 200-400 by 3Z. LCL values are likely maxing out now around 3000-6000 ft and are forecast to drop below 2000 ft after 00z also leading to that increase tornado potential in the 00z-03z timeframe. * Threats: Scattered supercells storms with potential for very large hail (baseball or larger) and damaging winds across the area with an increasing threat for tornadoes between 23z and 3z assuming the area is not completely worked over before that time-frame. High moisture values could also lead to HP supercellsmaking spotting challenging and also providing a flash flood threat in any areas where more intense supercells form or training occurs given very high rain rates. * Timing & Location: Entire Panhandles area from now through evening with increasing tornado threat in the evening time-frame. Disorganized initiation well ahead of dry line makes it difficult to more specifically pinpoint any east west timing with this event. MJG && .Prev Discussion... /Issued 212 PM CDT SUN MAY 22 2016/ Discussion... See previously issued Mesoscale Discussion below for details on today's severe weather threat. We will provide updates throughout the afternoon based on trends in the observations and short term guidance. Challenges for this forecast package will be how far east dryline mixes each day through mid week and severe potential ahead of it. Upstream soundings across Central and southern Texas are quite deep with moisture and without significant mean southwesterly flow it may be difficult for the dryline to mix very far east. Model guidance has consistently struggled with this all season. Furthermore, and with this particular model bias aside, they have shifted slowly west with low-level theta-e ridging/dryline over the last couple of days. We have shifted thunderstorm chances westward accordingly and are currently on the western edge of guidance with this forecast cycle. Deep layer shear values taken at face value are not very impressive, generally less than 25 knots, but models are also veered in low levels behind the sharpening dryline they depict too far east. Backed winds at the low levels east of the dryline yield at least 40 knots of effective bulk shear. Abundant low level moisture should contribute to a strongly unstable air mass ahead of the dryline during the afternoon with MLCAPE at least 2,500 J/KG and probably higher. All modes of severe are possible. Heavy rain should still be a threat. Not much change was made to the forecast beyond Tuesday. Main upper trough will approach Thursday and have added thunder to the far eastern Panhandles. We may very well see a westward trend with low level moisture/dryline again on Thursday putting more of the area at risk, especially if the trough deepens/slows more than currently depicted in the model guidance. BRB Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/ .Severe weather expected today... * Synoptic Overview: This morning an upper-level low pressure system was spinning over southern Alberta and western Montana, with a pronounced ridge of high pressure aloft extending from Texas toward the Great Lakes. The Texas and Oklahoma Panhandles remain beneath southwesterly flow aloft between these features and just on the western periphery of the ridge. A northern stream jet maximum extends from Utah to the Dakotas, while the southern stream jet maximum is confined to northern Mexico and South Texas. The Panhandles remain under an area of diffluence between the jets, but 300mb winds will be at a relative minimum across this region today. Water vapor imagery showed the remains of yesterday's convection being swept eastward by that shortwave and hints of a few other shortwaves rounding the upper low and traversing the Rockies. The overall upper-level support will be somewhat limited today due to the lack of direct influence from an upper-level jet and the fact that passing shortwaves are not expected to be very deep or extend very far southeast into our area. At the surface a surface low will deepen over eastern Colorado, and a dryline will tighten up extending to its south through the length of West Texas. Thunderstorms (some of which will be severe) are expected to develop along much of the dryline this afternoon and evening. * Mesoscale: With the deepening surface low over Colorado, we expect the dryline to hang back across far western portions of the Texas and Oklahoma Panhandles - likely extending from near Boise City to Hereford by the late afternoon. In response to the developing surface low and dryline, expect low-level winds to back more from the southeast as the afternoon progresses. This will aid in low- level convergence near the dryline and keep low to mid 60s dewpoints in place across most of the Panhandles. Low and mid-level clouds are breaking up across the area, with temperatures quickly climbing into the 80s. Model guidance suggests that a combination of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow corridor of MLCAPE values approaching 3000-4000 J/kg near and just east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km also expected east of the dryline. Any thunderstorms developing near this area will have the chance to rapidly intensify. Deep layer shear will be on the marginal side (only around 30-35 kts of 0-6km shear) during the afternoon and evening but will be perpendicular to the dryline, suggesting a weakly organized storm mode with a few supercells possible. Increasing low-level wind shear by late evening does indicate at least some threat for isolated tornadoes, though lack of upper-level support means these should be short lived. Storm motion should be to the northeast at around 25 kts, though right-moving supercells would have a slower ENE trajectory similar to yesterday's storms. * Threats: With such a high potential for instability, large hail to the size of baseballs and damaging wind gusts will be the primary hazards. Increasing low-level wind shear near sunset will also allow for a brief window when isolated tornadoes will be possible. Slow storm motions for the strongest storms and recent rainfall over portions of the threat area mean that localized flooding and flash flooding will be possible as well. * Timing & Location: Though there is some slight uncertainty on just how far east the dryline will develop this afternoon, confidence is fairly high that it will set up between the TX/NM state line and an Amarillo-to-Guymon line. The greatest threat for severe weather will be for central portions of the Texas and Oklahoma Panhandles. Timing for storm initiation is expected to be around 2 to 4 pm this afternoon, with storm severity and coverage decreasing by midnight. NF && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && MJG
Hazardous weather outlook, May 22, 2:21 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 221 PM CDT SUN MAY 22 2016 OKZ001>003-TXZ001>020-230730- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 221 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING STORMS COULD CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON TUESDAY AS WELL. THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.
In the hours before
Local storm report, May 22, 3:58 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
358 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 7 W GREENBELT LAKE 35.01N 101.04W
05/22/2016 E2.00 INCH DONLEY TX STORM CHASER
HAIL LARGER THAN GOLF BALLS AND HEAVY RAIN WERE SLOWING
TRAFFIC AT US HIGHWAY 287 AND COUNTY ROAD 3.
&&
EVENT NUMBER AMA1600408
FENNERLocal storm report, May 22, 4:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 S SPEARMAN 36.13N 101.19W
05/22/2016 E1.00 INCH HANSFORD TX PUBLIC
&&
EVENT NUMBER AMA1600409
FENNERLocal storm report, May 22, 4:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 9 E MORSE 36.06N 101.31W
05/22/2016 M2.00 INCH HANSFORD TX STORM CHASER
STORM CHASER REPORTED 2 INCH HAIL HAD FALLEN.
&&
EVENT NUMBER AMA1600410
BIEDALocal storm report, May 22, 4:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL GROOM 35.20N 101.11W
05/22/2016 M1.00 INCH CARSON TX PUBLIC
QUARTER-SIZED HAIL FELL IN GROOM.
&&
EVENT NUMBER AMA1600411
BIEDALocal storm report, May 22, 4:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 4 SE LAKE MCCLELLAN 35.18N 100.83W
05/22/2016 M0.75 INCH DONLEY TX STORM CHASER
&&
EVENT NUMBER AMA1600412
BIEDALocal storm report, May 22, 4:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 1 N PAMPA 35.56N 100.96W
05/22/2016 E1.00 INCH GRAY TX AMATEUR RADIO
UP TO QUARTERS REPORTED ON THE NORTH SIDE OF PAMPA
&&
EVENT NUMBER AMA1600415
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:14 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 21, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore | 65 min |
| May 21, 7:30 PM CDT | Areal Flood Advisory | AMA | Hartley | 3 hr |
| May 21, 7:50 PM CDT | Flash Flood Warning | AMA | Hartley | 3 hr |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 66 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 47 min |
| May 21, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| May 21, 8:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 42 min |
| May 21, 8:59 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 21, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 81 min |
| May 21, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 21, 10:30 PM CDT | Special Weather Statement | AMA | Oldham | 60 min |
| May 21, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 22, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 64 min |
| May 22, 3:33 PM CDT | Special Weather Statement | AMA | Dallam | 27 min |
| May 22, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 55 min |
| May 22, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 59 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 48 min |
| May 22, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 54 min |
| May 22, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 60 min |
| May 22, 4:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 62 min |
| May 22, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 59 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 53 min |
| May 22, 5:10 PM CDT | Flash Flood Warning | AMA | Donley, Gray | 3 hr |
| May 22, 5:29 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 61 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 22, 5:34 PM CDT | Tornado Warning | AMA | Donley | 26 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 26 min |
| May 22, 6:01 PM CDT | Flash Flood Warning | AMA | Donley | 3 hr |
| May 22, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| May 22, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 80 min |
| May 22, 6:29 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 46 min |
| May 22, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 64 min |
| May 22, 6:46 PM CDT | Tornado Warning | AMA | Ochiltree | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.